# SDR 96FDEA01086

- Difficulty date: April 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N505FE
- Make and model: Boeing 727-25
- Aircraft serial: 18276
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6516391
- Condition: Cracked
- Location: Bs 783.95
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 783.95 RBL 65 WL 202 WHILE WORKING CARD 7-5310-7-33678 PT 4, FOUND A CRACK ON INSIDE FRAME WEB, STARTING FROM FASTENER HOLE, BOTTOM AFT SIDE OF FRAME.  REMOVED EXISTING FASTENERS FABRICATED REPAIR PARTS DRILLED AND TREATED MATERIAL PLUGGED REQUIRED FASTENER HOLES.  INSTALLED REPAIR PART IAW FEDEX EA 7-5310-29110 AND 7-5310-7-33678 PT 4.
